# SDR NACA20030095

- Difficulty date: July 21, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-100
- Aircraft serial: 19387
- Aircraft time: 64,614 hours, 49,619 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605595
- Part serial: 1671ED
- Condition: False Indication
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 SLAT LIGHT ON IN FLT WITH FLAPS IN UP POSITION.   REPLACED SLAT ACTUATOR.
